# SDR 2022F00347

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: General aviation
- Aircraft: N904FL
- Make and model: Emb EMB110*
- Aircraft serial: 145780
- Aircraft time: 17,491 hours, 9,740 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF THE AIRCRAFT WAS FLEW IN WHAT THE THOUGHT WAS A FLOCK OF BIRDS.   THEY HEARD A COUPLE THUDS AND DECIDED TO TURN BACK TO THE AIRPORT TO INVESTIGATE.   NOTIFIED MAINTENANCE AND USING A ZOOM CALL ASSISTED MAINTENANCE IN INSPECTING THE AIRCRAFT AND NO DAMAGE WAS NOTED TO THE WINGS UNDERCARRIAGE OR LANDING GEAR.  NO FURTHER ACTIONS NEEDED
